# SDR SWAA2023030999425

- Difficulty date: February 5, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 58,667 hours, 35,279 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W REAR SPAR DEFLECTION CONTROL RIB T/E PANEL VERTICAL SEAL FITTING CRACKED @ FASTENER TAIL MKD DOT<[01] ENTER IN ERROR - DUPLICATE ITEM - THIS FAULT WILL BE ACCOMPLISHED ON FAULT #TTG8Q00HKJXV (TO BE REPLACE FITTING);[02] VERIFIED STEP 1
